# SDR NWAA085446624

- Difficulty date: December 8, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- Aircraft time: 104,072 hours, 18,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT LINE CHECK THE EMERGENCY EXIT SIGNAGE WOULD NOT ILLUMINATE WHEN TESTED.   MX FOUND THE ASSOCIATED BATTERY PACK DEFECTIVE AND REPLACED IT.  SYSTEM OPS WAS NORMAL AFTER THE BATTERY PACK WAS REPLACED.
